# SDR ASAA2018080125614

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,878 hours, 12,379 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Part number: 141A651620
- Part serial: SA002461
- Condition: Out Of Adjust
- Location: Service Door
- Part time: 40,889 hours, 12,382 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS R1 DOOR DIFFICULT TO CLOSE. GROUNDED - YES. C/W GALLEY SERVICE DOOR ADJUSTMENT PER AMM 52-41-00, ADJUSTED GUIDE ARM AND PINS. OPS CHECKED GOOD.
